# SDR R61A2019111801271

- Difficulty date: November 3, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 1700098
- Aircraft time: 38,119 hours, 22,737 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17086044001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK***CORROSION FOUND ON CROSSBEAM AT FR 84 AND RBL 30. CROSSBEAM PERMANENTLY REPAIRED IAW ETD2019-170-154215.***AIRCRAFT REMAINS IN HEAVY CHECK***
